# SDR DALA2016041702972

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1231-1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB PREVIOUS REPAIR BETWEEN BS 1231-1250 AND X=-54 TO X=-60. CORROSION WAS REPAIRED IAW SRM 53-05, 51-30-5, 51-10-3, PAR 14, 21, 38.  REPAIR DOUBLER WAS REPLACED.
